# SDR SWAA2025012885717

- Difficulty date: January 13, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE LOWER FLAP DRAGGING WHEN CLOSING DOOR.<[01] ADJUSTED SLIDE GIRT BAR STRAP PER M/M REF 25-66-01 AND TASK CARD 725-61-06;[02] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
